# SDR DALA2018081004994

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31129
- Condition: Damaged
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,  AN ELONGATED HOLE IN THE FUSELAGE SKIN AT BS 294.5, AT THE LT NOSE JACK POINT AREA.   ALSO, THE SKIN AROUND THE HOLE WAS FOUND BULGED .   MAINTENANCE REPAIRED THE DAMAGE IAW ERA 570609-14.
